# SDR QXEA0200537

- Difficulty date: March 31, 2002
- Submitted: April 3, 2002
- Operation: Air carrier
- Aircraft: N359PH
- Make and model: Dhav DHC8201
- Aircraft serial: 514
- Aircraft time: 9,663 hours, 13,597 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 302313
- Condition: False Activation
- Location: Lavatory
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

PDX- LAVATORY SMOKE DETECTOR ALARM SOUNDED.  REMOVED AND REPLACED SMOKE DETECTOR, OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
